# SDR IPXA12M73520

- Difficulty date: April 22, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70491
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FWD CARGO BAY BS 1129 BETWEEN L42L & L43L INTERCOSTAL CRACKED IN RADIUS.  REMOVED FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL AT STA 1129/ 6-50 BETWEEN L42L-L43L IAW DWG ACA7049 AND SRM 51-33-01.
